# SDR SWAA2014110333606

- Difficulty date: October 29, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 50,661 hours, 29,650 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A4531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED JUST INBD OF THE LT PYLON IN THE LE.  R & R STRINGER IAW SRM.
